Two theorems on product complexes
Compositio Mathematica, Volume 4 (1937), pp. 285-286.
@article{CM_1937__4__285_0,
     author = {Wilson, Wilfrid},
     title = {Two theorems on product complexes},
     journal = {Compositio Mathematica},
     pages = {285--286},
     publisher = {Johnson Reprint Corporation},
     volume = {4},
     year = {1937},
     zbl = {0016.23001},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1937__4__285_0/}
}
TY  - JOUR
AU  - Wilson, Wilfrid
TI  - Two theorems on product complexes
JO  - Compositio Mathematica
PY  - 1937
SP  - 285
EP  - 286
VL  - 4
PB  - Johnson Reprint Corporation
UR  - http://archive.numdam.org/item/CM_1937__4__285_0/
LA  - en
ID  - CM_1937__4__285_0
ER  - 
%0 Journal Article
%A Wilson, Wilfrid
%T Two theorems on product complexes
%J Compositio Mathematica
%D 1937
%P 285-286
%V 4
%I Johnson Reprint Corporation
%U http://archive.numdam.org/item/CM_1937__4__285_0/
%G en
%F CM_1937__4__285_0
Wilson, Wilfrid. Two theorems on product complexes. Compositio Mathematica, Volume 4 (1937), pp. 285-286. http://archive.numdam.org/item/CM_1937__4__285_0/